# SDR CALA2024051501482

- Difficulty date: May 13, 2024
- Submitted: May 15, 2024
- Operation: Air carrier
- Aircraft: N828UA
- Make and model: Airbus A319-131
- Aircraft serial: 1031
- Aircraft time: 74,269 hours, 32,245 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: SR531190A09600
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDOW FRAME CENTER POST HAS OUT OF ROUND HOLES REF. HAECO LCQ S.O. 375260 NR 30866. UPDATING MAJOR REPAIR AND SDR TO YES ACCOMPLISHED REPAIR ON WINDOW FRAME CENTER POST HOLES PER HAECO REO ? L25010 REV IR AND ECRA 5311-03174 REV A WITH NO DEVIATION. REF. LP 7617185 AND 7617138 FOR DIP THRESHOLDS.
